Spectral decomposition of a 4th-order covariance Douglas tensor in *\rm P-Finsler manifolds

Kumar, S. and Petwal, K. C. (2011) Spectral decomposition of a 4th-order covariance Douglas tensor in *\rm P-Finsler manifolds. Albanian J. Math., 5 (1). pp. 53-65.

[img]
Preview
Text
2011-7.pdf

Download (305kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 23:26
Last Modified: 06 Dec 2017 23:26
URI: http://kerkoje.com/id/eprint/228

Actions (login required)

View Item View Item